# SDR CALA2015073094175

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 56,080 hours, 22,785 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 68 DOOR STOP FITTING HOLE ABOVE FLOOR AT LOWER INBOARD HOLE IS CRACKED.  INSTALLED FREEZE PLUG REPAIR IAW SRM 51-73-12 & SRM 53-41-12.
